advertisement
Question
Posted by: Cindy | 2011/11/05

Major depression and burnout.

Hi Doc, 6 weeks on Valdoxane 50 mg. Plus 50 mg Seroquel pm.
20 mg prozac and 2mg rivortril. Taken off 60 mg Cymbalta.
Constant diahrea? Is it CYM withdrawal or Valdoxane?.N3039s

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Cindy,
I cannot imagine why anyone would be placed on such a cocktail of drugs ( why 3 antidepressants at the same time plus other pychotropic drugs ? ) I have not heard of constant diarrhoea on Valdoxan, which ofen gets blamed for withdrawal effects of other drugs. I would really suggest you et a secon opinion from a different psychiatrist, and if this fruit salad is from a GP, PLEASE see a pychitrist a.s.o.p.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement